# SDR MWEA020295

- Difficulty date: April 11, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 42,099 hours, 31,521 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59197073
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE AFT CARGO PIT BELLY SKIN SECTION LONGERON 28 LEFT TO 28 RIGHT STATION 803 THROUGH 996 TO COMPLY WITH CARRY OVER NR 2201.  REMOVED AND REPLACED SKIN.
